# SDR SWAA2016111509707

- Difficulty date: October 29, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 41,905 hours, 24,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14947712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM LOWER CHORD BRACKET CRACKED AT BS 540+12" LT LOWER FUSELAGE.  R&R BRACKET IAW SRM AND DWG.
